# SDR DALA2017051403879

- Difficulty date: May 13, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N314US
- Make and model: Airbus A320-211
- Aircraft serial: 160
- Aircraft time: 79,795 hours, 36,319 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND SEAT MOUNTED EMERGENCY LIGHT AT ROW 14 INOPERATIVE.  FOUND THE WIRE HARNESS DISCONNECTED. RECONNECTED THE HARNESS.
